논문KCI 등재
On Spherically Concave Functions
한국수학교육학회|2005.08|이론수학과 교직수학 (Theoretical Mathematics and Pedagogical Mathematics)|제12권 제3호|pp. 229-235
2
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Abstract
The notions of spherically concave functions defined on a subregion of the Riemann sphere P are introduced in different ways in Kim & Minda [The hyperbolic metric and spherically convex regions. J. Math. Kyoto Univ. 41 (2001), 297–314 ] and Kim & Sugawa [Charaterizations of hyperbolically convex regions. J. Math. Anal. Appl. 309 (2005), 37–51 ]. We show continuity of the concave function defined in the latter and show that the two notions of the concavity are equivalent for a function of class C2. Moreover, we find more characterizations for spherically concave functions.
참고문헌 (4)
- "The hyperbolic and quasihyperbolic metrics in convex regions", pp.~1
- "Charaterizations of hyperbolically convex regions", 309(1), pp.37?~51 (2005)
- "Hyperbolic curvature on Riemann surfaces", pp.1~4 (1989)
- "Translated from the sixth German edition Graduate Texts in Mathematics", Springer-Verlag
관련 논문AI추천
Hyperbolic Curvature and k-Convex Functions송태성한국수학교육학회 · 이론수학과 교직수학2006 · 제13권 제2호On a characterization of round spheresLeyla Onat대한수학회 · 대한수학회보2002 · 제39권 제4호Curvature bounds of Euclidean cones of spheres김용일, Doohann Lee, Y. D. Chai대한수학회 · 대한수학회보2003 · 제40권 제2호Some results on preconvexity spaces민원근대한수학회 · 대한수학회보2008 · 제45권 제1호The Extension Problem for Exponentially Convex FunctionsA. M. Zabel, Maha A. Bajnaid경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2004 · 제44권 제1호The Bonnesen-type inequalities in a plane of constant curvatureFangwei Chen, Jiazu Zhou대한수학회 · 대한수학회지2007 · 제44권 제6호
이 간행물의 다른 논문 (6건)
The Spectral Property $\sigma\big(\textrm{Re}\,(T)\big)=\textrm{Re}\,\big(\sigma(T)\big)$ of $p$-hyponormal OperatorsJun Ik Leepp. 161-167Existence and Asymptotics for the Topological Chern-Simons Vortices of the $CP(1)$ Model남희석pp. 169-178Multiple Existence and Uniqueness of an Elliptic Equation with Exponential NonlinearityKwangseok Choe, Hee-Seok Nampp. 179-191Intuitionistic Fuzzy Ideals of a Ring장수연, 허걸, Hee Won Kangpp. 193-209Natural Frenet Equations of Null Curves진대호pp. 211-221
